# SDR AALA202402090633

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 38,728 hours, 15,109 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN 2R DOOR ARMING LEVER IS LOOSE. TIGHTENED ARMING LEVER ON 2R DOOR.
